Hello ladies...I am on my second round of clomid and my doctor upped it to 100 mg because my progesterone levels didn't improve (I ovulate on my own). The first cycle, with 50 mg, I didn't notice any symptoms except more ovulation pain than usual and sore nipples and bbs during the entire TWW. Today, I am on CD6 and just took my second dose of 100 mg for this cycle. What is weird is even before I took it (so I only had one dose in me) I noticed that when I walked down my stairs in my house, my thighs and calves hurt as if i did a hard workout last night (I unfortunately have not been doing much for exercise lately)!! Has anyone else noticed this really weird side effect?? I also feel like I may be getting sick which has me really bummed and I am hoping that it is not related to that. Ugh! So sick of this whole TTC process!
Any opinions, advice, statements or other information expressed or made available on BabyandBump.Momtastic.com by users or third parties, including but not limited to bloggers, are solely those of the respective user or other third party. They do not reflect the opinions of BabyandBump.Momtastic.com and they have not been reviewed by a physician, psychologist or parenting expert or any member of the BabyandBump.Momtastic.com staff for accuracy, balance or objectivity. Content and other information presented on BabyandBump.Momtastic.com are not a substitute for professional medical or mental health advice, counseling, diagnosis, or treatment. Never delay or disregard seeking professional medical or mental health advice from your physician or other qualified health provider because of something you have read on BabyandBump.Momtastic.com. BabyandBump.Momtastic.com does not endorse any opinion, advice, statement, product, service or treatment made available on the website. If you think you have a medical emergency, call your doctor or emergency services immediately.